# SDR QML2008F00022

- Difficulty date: October 24, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N485UH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7036
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1172233803
- Condition: Cracked
- Location: Fuselage
- Part time: 12,230 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NON RELATED MX ON N125EC SN 7065 A CRACK WAS DISCOVERED IN THE LT AFT 5600 BULKHEAD IN THE AREA OF THE MOUNTED VACUUM PUMP.  THE ACFT WAS GROUNDED AND MX NOTIFIED.  CHOSE TO DO A PRECAUTIONARY CHECK OF OUR OTHER 3 ACFT ON SIGHT AND FOUND CRACKS IN THE SAME AREA ON N485UH SN 7036.
